# SDR SWAA2023011983817

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF HAS A BROKEN FLANGE OUTBD AFT EDGE.  REMOVED AN APPROX. 6'X0.9' AREA OF DAMGED FULL DEPTH PANEL LOCATED AT THE OUTBOARD AFT CORNER WITH NO DISBOND OR CONTAMINATION NOTED  IAW SRM 53-00-50-2R-6, PARAGRAPH 3.A, & C-E. REMOVED INSERTS IAW SRM 53-00-50-2R-6 PARAGRAPH 3.B,  FABRICATED UPPER SURFACE PLIES AND REPAIR CORE IAW SRM 53-00-50-2R-6 PARAGRAPH 3.F AND G.(1). (A.   INSTALLED UPPER SURFACE PLIES AND REPAIR CORE IAW SRM 53-00-50-2R-6 PARAGRAPH 3.K.(1).(A) & L.(1);[11].  INSTALLED AND REPLACED  REMOVED INSERTS IAW SRM 53-00-50-2R-6 PARAGRAPH 3.M.(1)  N, & DRAWING 141A5810, SHEET 56.
